Trying to decide which medication to taper off of first- Lamictal, Trazadone, or Klonopin (clonazepam). Have trouble sleeping even with Klonopin (clonazepam) and Lamictal.

Why? It is not clear why you would wish to do this. It sounds like your problems are insufficiently treated, with a continuing disruption in sleep. Perhaps the doses are too low; perhaps their timing needs to be changed; perhaps the medicines need to be replaced. Consult your psychiatrist.
Sleep aids. Lamictal is primarily a mood stabilizer and not typically used for sleep. Klonopin (clonazepam) is used for both anxiety and sleep and Trazodone is used mostly for sleep. If poor sleep with all it may be a good idea to taper the Trazodone and possibly try a different sleep aid. Do not taper the Klonopin (clonazepam) or Lamictal without the supervision of your Dr. b/c if done improperly it can cause significant side effects.

Related Questions

Is there any harm in tapering psych meds without dr supervision? I started meds bc of insomnia, now sleeping about 16 hours a day. Reducing trazadone, klonopin, and cymbalta (duloxetine).

Harmful. It is unwise and potentially harmful to taper these medications without supervsion from the prescribing specialist. Withdrawal symptoms as well as reactivation of original symptoms are possibilities. Read more...
OMG yes! Please get supervision! Stopping Klonopin (benzo) too fast can cause anxiety & seizures. Rapid withdrawl from your Cymbalta (duloxetine) can precipitate close to debilitating "SSRI discontinuation syndrome" (weird paresthesias, headaches, GI distress, lightheadedness & balance problems). SARI w/d from trazodone will be similar plus add bad insomnia & risk of depersonalization, anger, agitation & suicidality. . Read more...
Yes. While many patients reduce their medication on their own, it's best to do this with the help of your health care provider. Read more...
NO TAMPERING. Always collaborate with your prescribing doctor before making med adjustments. Read more...
Yes, dangerous. It is risky to be taking this cocktail of drugs with medical supervision. How are you getting these drugs? You should be seeing a qualified health provider now. Read more...
Tapering off meds. I strongly recommend seeking at least consultation with a physician, preferably a psychiatrist, for good medical advice, Tapering off psych meds too fast, or multiple meds at the same time, can cause bad rebounds for some people. As a minimum please talk to a psychologist who will have a good foundation of knowledge about medication in order to help you find a good physician ref med taper. Read more...
Positive, BUT. Your doctor should be skilled in tapering off your trazadone, Klonopin and Cymbalta, (duloxetine) as if not handled properly, could eventuate in bad withdrawal effects. I agree that it is time to decrease your meds, just do it with the help of the doctor who started all of these. Read more...
Not really, IF. It would be better to do it under a doctor's supervision, but if you do it slowly and correctly it would be fine. What is the dose of each and how much do you intend to reduce? Do not do more than one at a time and possibly switch from one to another after each reduction. What do you do when the insomnia reoccurs? You may need a physician if that occurs. Read more...

Trying to taper 1.25 of klonopin (clonazepam) used for sleep and introduce. 25 trazadone. Is this possible?

Will be quite hard. but possible. Since it will be hard, best way to go is to work with a doctor. These medications are not interchangeable. That's way some professional help will go a long ways. Read more...

My insomnia is caused by mania at night, which started at age 3 wasn't treated till adult, trazadone, klonopin, seroquel (quetiapine) 4 sleep dreams vivid, safe?

Sleep disorder. Insomnia should be treated by eliminating the cause. Using medications masks the problem temporarily. The most effective therapy is practicing a good sleep hygiene. Make sure the bedroom where you sleep in promotes no other activity other than sleep. There should be no tv , no book reading, no eating, no computer, laptops or cell phones. The medications may have side effects, discuss with your md. Read more...
Maybe. If your insomnia is the product of a mania from bipolar disorder, then the medication combination you list is appropriate. However, if you are still having vivid dreams on that combination you need to talk to your doctor about tweaking it. In my experience, vivid dreams can be either a side effect of trazodone or from continued mood problem (i.e. Mania). Read more...